American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ronald Gariepy and W. D. Pepe. On the level sets of a distance function in a Minkowski space . Proc. Amer. Math. Soc. 31 (1972) 255-259. MR 0287442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. M. Petty. Equilateral sets in Minkowski spaces . Proc. Amer. Math. Soc. 29 (1971) 369-374. MR 0275294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. G. Wayment. On congruence indices for simple closed curves . Proc. Amer. Math. Soc. 28 (1971) 199-207. MR 0275295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Raymond W. Freese. Criteria for inner product spaces . Proc. Amer. Math. Soc. 19 (1968) 953-958. MR 0227868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1